# SDR UALA2013061904259

- Difficulty date: June 18, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,508 hours, 26,183 cycles
- Engine: Pwa PW2040
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Condition: Failed
- Location: Rt Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT FLAP RETRACTION,  RT HYD SYS EICAS CAUTION MESSAGE.  QTY AND OVERHEAD NORMAL. REPLACED RT HYD PRESSURE TRANSMITTER. LEAK CHECKED GOOD.
